# SDR R61A201909030982

- Difficulty date: September 3, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 35,502 hours, 23,674 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin Panel
- Part number: 17000665407
- Condition: Scratched
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CHECK FOUND FWD AVIONICS ACCESS HATCH EXTERNAL SKIN HAS MINOR SCRATCH DAMAGE. MX REPAIRED FWD AVIONICS ACCESS HATCH EXTERNAL SKIN PN 170-00665-407 IAW ETD 2019-170-123339. SEE NRC# 4500442-2000-0030 FOR WORK PERFORMED. AC RETURNED TO SERVICE ON 9-22-19.
